# SDR CA110211001

- Difficulty date: February 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 5,990 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 9235115159041
- Condition: Worn
- Location: M/R Gearbox
- Part time: 3,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERS HAD GREAT DIFFICULTY IN REMOVING THE TTO SHAFT TO REPLACE A LEAKING SEAL.  ONCE THE SHAFT WAS REMOVED SCORING AND FRETTING WEAR WAS EVIDENT. ENGINEERING WAS CONTACTED.  THEY REQUESTED MEASUREMENTS BE TAKEN ACROSS 2 PINS PLACED IN THE SPLINES 180 DEGREES APART (IN SEVERAL PLACES).  THIS WAS DONE AND THE MEASUREMENTS PROVIDED TO MFG.  AFTER THEIR REVIEW OF THE MEASUREMENTS THEY ADVISED REPLACEMENT OF THE MAIN MODULE BECAUSE THE CIRCULAR TOOTH THICKNESS WAS NO LONGER WITHIN ACCEPTABLE LIMITS.  MGB MODULE TO BE RETURNED FOR INVESTAGATION INTO WHAT CAUSED THE ACCELERATED WEAR.
